# SDR BB08038

- Difficulty date: March 21, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Airbus A330-323
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - FLOOR EMERGENCY LIGHTS 09G TO 12G AND 16G TO 22G INOP.  MAINTENANCE FOUND 2 CONNECTORS LOOSE.  SECURED CONNECTORS.  OPS CHECKS OK.
